# SDR 2001UALA00556

- Difficulty date: April 20, 2001
- Submitted: May 2, 2001
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 41,420 hours, 21,708 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E BETWEEN STRINGER 14L AND 13L HAS BEEN INCORRECTLY REPAIRED.  REMOVED THE EXISTING INCORRECT REPAIR AND MANUFACTURED AND INSTALLED THE CORRECT PARTS.  MAJOR REPAIR ACCOMPLISHED.
